On the Schrödinger equation in L...spaces.

O. El-Mennaoui; V. Keyantuo

Mathematische Annalen (1996)

  • Volume: 304, Issue: 2, page 293-302
  • ISSN: 0025-5831; 1432-1807/e

How to cite


El-Mennaoui, O., and Keyantuo, V.. "On the Schrödinger equation in L...spaces.." Mathematische Annalen 304.2 (1996): 293-302. <http://eudml.org/doc/165405>.

author = {El-Mennaoui, O., Keyantuo, V.},
journal = {Mathematische Annalen},
keywords = {optimality of the Sobolev constants; holomorphic semigroups},
number = {2},
pages = {293-302},
title = {On the Schrödinger equation in L...spaces.},
url = {http://eudml.org/doc/165405},
volume = {304},
year = {1996},

AU - El-Mennaoui, O.
AU - Keyantuo, V.
TI - On the Schrödinger equation in L...spaces.
JO - Mathematische Annalen
PY - 1996
VL - 304
IS - 2
SP - 293
EP - 302
KW - optimality of the Sobolev constants; holomorphic semigroups
UR - http://eudml.org/doc/165405
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.